# SDR IPXA10561041

- Difficulty date: June 27, 2010
- Submitted: July 12, 2010
- Operation: Air carrier
- Aircraft: N421UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25281
- Aircraft time: 22,548 hours, 14,787 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: A402H
- Condition: Debonded
- Location: Bs 480-560
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, 43 SECTION, FLOORBOARD AT STA 480 TO 560, RBL 25 TO RBL 45 INSERTS MISSING ALONG INBD & OTBD EDGE AND FWD INBD CORNER DISBONDED.     FABRICATED REPLACEMENT FLOOR PANEL IAW EO NR B757-5320-9692-G.
